# SDR AALA2000779

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE/DENT ON AND BELOW STRINGER SKIN LAP RIGHT SIDE OF NOSE CONE AT STATION 179.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER AND FILLER AND SLUG AND INSTALLED PER SRM 53-30-3.  (M)
